# SDR RAIA2010042500002

- Difficulty date: April 25, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500838
- Aircraft time: 14,352 hours, 13,510 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Pin
- Condition: Corroded
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED RECEIVING A LANDING GEAR DISAGREE MESSAGE ON THE EICAS AFTER TAKEOFF AND THAT THE EICAS INDICATED THAT THE LANDING GEAR WAS DOWN AND RED WITH THE HANDLE IN THE UP POSITION.  MAINTENANCE INSPECTED AND REPAIRED A CORRODED PIN AT THE LANDING GEAR SOLENOID VALVE CONNECTOR.  FOLLOW-ON SYSTEM CHECK PROVED A SATISFACTORY FIX AT THAT TIME.
